Generalized derivations with invertible or nilpotent values on multilinear polynomials

Jer Shyong Lin, Cheng-Kai Liu

Research output: Contribution to journalArticle

12 Citations (Scopus)


Let R be a ring with unity, g a generalized derivation on R and f ( X 1,..., X k ) a multilinear polynomial. In this article we describe the structure of R provided that g ( f ( x 1 ,..., x k )) is either invertible or nilpotent for every x 1,..., x k in some nonzero ideal of R .

Original languageEnglish
Pages (from-to)633-640
Number of pages8
JournalCommunications in Algebra
Issue number2
Publication statusPublished - 2006 Jan 1


All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this